| Model Number |
MAJ-2111 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the connecting tube had a broken plastic connector.The event occurred during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the device's final investigation.Updated fields: h2, h3, h6, h11 correction: d9 the device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the investigation's results, it is likely that the following factors contributed to the malfunction: component failure, which is either expected or random, and unrelated to any design or manufacturing issues.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.